Multiplicativity conditions for function spaces of Besov and Lizorkin–Triebel type
Doklady Akademii Nauk, Tome 251 (1980) no. 1, pp. 25-26 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1980_251_1_a5,
     author = {G. A. Kalyabin},
     title = {Multiplicativity conditions for function spaces of {Besov} and {Lizorkin{\textendash}Triebel} type},
     journal = {Doklady Akademii Nauk},
     pages = {25--26},
     year = {1980},
     volume = {251},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_1_a5/}
}
TY  - JOUR
AU  - G. A. Kalyabin
TI  - Multiplicativity conditions for function spaces of Besov and Lizorkin–Triebel type
JO  - Doklady Akademii Nauk
PY  - 1980
SP  - 25
EP  - 26
VL  - 251
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DAN_1980_251_1_a5/
LA  - ru
ID  - DAN_1980_251_1_a5
ER  - 
%0 Journal Article
%A G. A. Kalyabin
%T Multiplicativity conditions for function spaces of Besov and Lizorkin–Triebel type
%J Doklady Akademii Nauk
%D 1980
%P 25-26
%V 251
%N 1
%U http://geodesic.mathdoc.fr/item/DAN_1980_251_1_a5/
%G ru
%F DAN_1980_251_1_a5
G. A. Kalyabin. Multiplicativity conditions for function spaces of Besov and Lizorkin–Triebel type. Doklady Akademii Nauk, Tome 251 (1980) no. 1, pp. 25-26. http://geodesic.mathdoc.fr/item/DAN_1980_251_1_a5/